Eigenvalue Problem for Nonlinear Fractional Differential Equations with Integral Boundary Conditions
Guotao Wang,
Sanyang Liu and
Lihong Zhang
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
By employing known Guo-Krasnoselskii fixed point theorem, we investigate the eigenvalue interval for the existence and nonexistence of at least one positive solution of nonlinear fractional differential equation with integral boundary conditions.
Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/916260.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/916260.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:916260
DOI: 10.1155/2014/916260
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().